Volume 24, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{HF} = \mathrm{HM}$, V: Seiberg–Witten Floer homology and handle additions

Çağatay Kutluhan, Yi-Jen Lee and Clifford Henry Taubes

Geometry & Topology 24 (2020) 3471–3748
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR397797
2 J Bloom, T Mrowka, P Ozsváth, A Künneth formula for monopole Floer homology, in preparation
3 R Bott, L W Tu, Differential forms in algebraic topology, 82, Springer (1982) MR658304
4 H Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, from: "Colloque de topologie (espaces fibrés)", Georges Thone (1951) 57 MR0042427
5 V Colin, P Ghiggini, K Honda, M Hutchings, Sutures and contact homology, I, Geom. Topol. 15 (2011) 1749 MR2851076
6 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. 33 (1996) 45 MR1339810
7 S K Donaldson, Floer homology groups in Yang–Mills theory, 147, Cambridge Univ. Press (2002) MR1883043
8 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Univ. Press (1990) MR1079726
9 K Fukaya, Floer homology of connected sum of homology 3–spheres, Topology 35 (1996) 89 MR1367277
10 M Goresky, R Kottwitz, R MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Invent. Math. 131 (1998) 25 MR1489894
11 K Honda, Transversality theorems for harmonic forms, Rocky Mountain J. Math. 34 (2004) 629 MR2072799
12 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders, II, J. Symplectic Geom. 7 (2009) 29 MR2491716
13 J D S Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403 MR870737
14 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
15 J L Koszul, Sur un type d’algèbres différentielles en rapport avec la transgression, from: "Colloque de topologie (espaces fibrés)", Georges Thone (1951) 73 MR0042428
16 P B Kronheimer, C Manolescu, Periodic Floer pro-spectra from the Seiberg–Witten equations, preprint (2002) arXiv:math/0203243
17 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ Press (2007) MR2388043
18 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
19 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, I : Heegaard Floer homology and Seiberg–Witten Floer homology, Geom. Topol. 24 (2020) 2829
20 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, II : Reeb orbits and holomorphic curves for the ech/Heegaard–Floer correspondence, Geom. Topol. 24 (2020) 2855
21 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, III : Holomorphic curves and the differential for the ech/Heegaard Floer correspondence, Geom. Topol. 24 (2020) 3013
22 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, IV : The Seiberg–Witten Floer homology and ech correspondence, Geom. Topol. 24 (2020) 3219
23 Y J Lee, Heegaard splittings and Seiberg–Witten monopoles, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 173 MR2189932
24 Y J Lee, Reidemeister torsion in Floer–Novikov theory and counting pseudoholomorphic tori, I, J. Symplectic Geom. 3 (2005) 221 MR2199540
25 Y J Lee, C H Taubes, Periodic Floer homology and Seiberg–Witten–Floer cohomology, J. Symplectic Geom. 10 (2012) 81 MR2904033
26 K Lefèvre-Hasegawa, Sur les A–catègories, PhD thesis, Université Paris 7 (2003) arXiv:math/0310337
27 C Manolescu, Seiberg–Witten–Floer stable homotopy type of three-manifolds with b1 = 0, Geom. Topol. 7 (2003) 889 MR2026550
28 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
29 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
30 C H Taubes, SW Gr : from the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
31 C H Taubes, Seiberg Witten and Gromov invariants for symplectic 4–manifolds, 2, International (2000) MR1798809
32 C H Taubes, Asymptotic spectral flow for Dirac operators, Comm. Anal. Geom. 15 (2007) 569 MR2379805
33 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, Geom. Topol. 11 (2007) 2117 MR2350473
34 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, II : More closed integral curves of the Reeb vector field, Geom. Topol. 13 (2009) 1337 MR2496048
35 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, I, Geom. Topol. 14 (2010) 2497 MR2746723
36 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, II, Geom. Topol. 14 (2010) 2583 MR2746724
37 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, III, Geom. Topol. 14 (2010) 2721 MR2746725
38 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, IV, Geom. Topol. 14 (2010) 2819 MR2746726
39 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, V, Geom. Topol. 14 (2010) 2961 MR2746727
40 D Toledo, Y L L Tong, Duality and intersection theory in complex manifolds, I, Math. Ann. 237 (1978) 41 MR506654